# SDR QXEA2015030200107

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 9,767 hours, 10,278 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN CABIN DOOR. HANDLE FEELS LOOSE. PERFORMED GVI OF MCD.  NO DEFECTS NOTED. OPEN AND CLOSED MCD SEVERAL TIMES.  DOOR OPERATES AND MCD SEAL PRESSURIZES PROPERLY. C/W AMM 52-11-00-710-502.  NO DEFECTS NOTED.
